# SDR 03FDEA01353

- Difficulty date: August 21, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310
- Aircraft serial: 224
- Aircraft time: 36,121 hours, 25,629 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Fire
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

EN ROUTE RIGHT SIDE SLIDING WINDOW HEAT POWER CORD CAUGHT FIRE.  SWITCH WAS TURNED OFF AND FIRE WAS EXTINGUISHED.  LANDED KLCK, INSP HEAT HARNESS WIRE, FOUND BURNED AREA.  REMOVED FROM TERMINAL STRIP AND COMPLIED WITH PART 1 OF EA-6-3040-72501.  PER MOCC REQUEST, REPLACED WINDOW TEMP CONTROLLER  20DG, PER A310 MM 30-42-11-4.  REMOVED AND REPLACED CB'S 4DG, 6DG, AND 8DG REF A310, REF WRI 30-40-6952 FOR REPAIR OF WIRING.  COMPLIED WITH EA 6-3040-72501, REMOVAL AND INSTALLATION OF RETRACTABLE WIRING ASSY ON RT SLIDING WINDOW REF A310.  OPS CHECK OF RT WINDOW HEAT CHECKS NORMAL REF MM 30-42-00-5.
